The transcendence of definite integrals of algebraic functions
Journées arithmétiques de Caen, Astérisque no. 41-42  (1977), p. 231-238
@incollection{AST_1977__41-42__231_0,
     author = {Masser, David William},
     title = {The transcendence of definite integrals of algebraic functions},
     booktitle = {Journ\'ees arithm\'etiques de Caen},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {41-42},
     year = {1977},
     pages = {231-238},
     zbl = {0348.10026},
     mrnumber = {441883},
     language = {en},
     url = {http://www.numdam.org/item/AST_1977__41-42__231_0}
}
Masser, David William. The transcendence of definite integrals of algebraic functions, in Journées arithmétiques de Caen, Astérisque, no. 41-42 (1977), pp. 231-238. http://www.numdam.org/item/AST_1977__41-42__231_0/

[1] A. Baker.- On the periods of the Weierstrass p-function. Symposia Math. IV, INDAM Rome, 1968 (Academic Press, London, 1970), pp. 155-174. | MR 279042 | Zbl 0223.10019

[2] A. Baker.- On the quasi-periods of the Weierstrass ξ-function. Göttinger Nachr. (1969) N° 16, 145-157. | MR 274394 | Zbl 0201.05403

[3] J. Coates.- Linear forms in the periods of the exponential and elliptic functions. Inventiones Math. 12 (1971), 290-299. | Article | MR 294261 | Zbl 0217.04001

[4] J. Coates.- The transcendence of linear forms in ω 1 ,ω 2 ,η 1 ,η 2 ,2πi. Amer. J. Math. 93 (1971), 385-397. | MR 286755 | Zbl 0224.10032

[5] J. Coates.- Linear relations between 2 π i and the periods of two elliptic curves, Diophantine approximation and its applications. (Academic Press, London, 1973), pp.77-99. | MR 364116 | Zbl 0264.10022

[6] D. W. Masser.- Elliptic functions and transcendence (Lecture Notes in Math. N° 437, Springer, Berlin, 1975). | MR 379391 | Zbl 0312.10023

[7] D. W. Masser.- On the periods of Abelian functions in two variables. Mathematika 22 (1975), 97-107. | Article | MR 399000 | Zbl 0318.14010

[8] D. W. Masser.- Some vector spaces associated with two elliptic functions. To appear in Advances in transcendence theory (Academic Press, London, 1977). | MR 466036 | Zbl 0362.10029

[9] D. W. Masser.- The transcendence of certain quasi-periods associated with Abelian functions in two variables. To appear in Compositio Math. | MR 469876 | Zbl 0371.10026

[10] A.J. Van Der Poorten.- On the arithmetic nature of definite integrals of rational functions. Proc. Amer. Math. Soc. 29 (1971), 451-456. | Article | MR 276180 | Zbl 0215.35301

[11] Th. Schneider.- Zur Theorie der Abelschen Funktionen und Integrale. J. reine angew. Math. 183 (1941), 110-128. | JFM 67.0147.02 | MR 6170

[12] C. L. Siegel.- Transcendental numbers (Princeton Univ. Press, 1949). | MR 32684 | Zbl 0039.04402

[13] E. T. Whittaker and G. N. Watson.- Modern analysis (Cambridge Univ. Press, 1965).